Go to navigation Go to content
Toll-Free: 888-526-7616
Phone: 713-523-0001

Wrong Dosages of Medicines Lead to Wide Range of Patient Injuries

David W. Hodges
Connect with me
  • Google+

Blog Category:
6/2/2013
David W. Hodges
Comments (0)

Whether a doctor accidentally prescribes the wrong dosage of medication, or a pharmacist fills the incorrect dose of medicine, you can suffer from a wide-range of injuries as a result of receiving the wrong dose. What if you were supposed to receive 40 milligrams of a drug, but received 400 milligrams instead? Because you didn’t know you were supposed to receive 40 milligrams, you took the stronger medication that you were given to treat your condition. Unfortunately, this negligent mistake on the part of a doctor or pharmacist could put you at a serious risk and cause severe health consequences, including death.

Some of the injuries patients suffer when they take an incorrect dose of medicine include:

  • Anemia
  • Hypotension
  • Gastrointestinal problems
  • Internal organ injuries
  • Injuries to various bodily systems
  • Disfigurement
  • Permanent disability
  • General pain and suffering
  • Sometimes death

After taking the wrong dosage of medication in Texas on a daily basis, side effects like those listed above can occur. Unfortunately, patients can suffer serious injuries that could prevent them from working, earning a living, and paying for their medical costs. For this reason, victims of wrong medication dosages should file claims to collect compensation for medical expenses, lost wages, pain and suffering, and loss of the enjoyment of life.

For help holding a negligent pharmacy accountable for its actions, contact a skilled pharmacy error attorney at Kennedy Hodges, L.L.P., (888-526-7616) to schedule a free consultation. When you call, ask how to receive a FREE copy of our report, How to Make Pharmacies Pay for Your Injuries Caused by Medication Errors.



Category: Wrong Dosage

Labels:

There are no comments.

Post a comment

Post a Comment to "Wrong Dosages of Medicines Lead to Wide Range of Patient Injuries"

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Website:

Message:*

Notify me of follow-up comments via email.

Tweet